# SDR CALA2013111492940

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 55,060 hours, 22,114 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V06
- Part serial: 1035
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HORN SOUNDING, AVIONIC VENT SYS FAULT, NO DATA FROM AEVC.  REPLACED AEVC IAW AMM, SYS OPERATIONS CHECKED NORMAL, FAULT CLEARED.
